Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 507972, 6 pages
http://dx.doi.org/10.1155/2014/507972
Research Article

The Homomorphisms and Operations of Rough Groups

1Department of Mathematics, Beijing Forestry University, Beijing 100083, China
2Department of Mathematics, Kunming Institute of Technology, Kunming, Yunnan 650000, China

Received 28 April 2014; Accepted 18 May 2014; Published 5 June 2014

Academic Editor: Yunqiang Yin

Copyright © 2014 Fei Li and Zhenliang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Pawlak, “Rough sets,” International Journal of Computer & Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Liu and W. Zhu, “The algebraic structures of generalized rough set theory,” Information Sciences, vol. 178, no. 21, pp. 4105–4113, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. J. N. Mordeson, “Rough set theory applied to (fuzzy) ideal theory,” Fuzzy Sets and Systems, vol. 121, no. 2, pp. 315–324, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Pawlak and A. Skowron, “Rough sets: some extensions,” Information Sciences, vol. 177, no. 1, pp. 28–40, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Pawlak and A. Skowron, “Rough sets and Boolean reasoning,” Information Sciences, vol. 177, no. 1, pp. 41–73, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. M. H. Shahzamanian, M. Shirmohammadi, and B. Davvaz, “Roughness in Cayley graphs,” Information Sciences, vol. 180, no. 17, pp. 3362–3372, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Pawlak and A. Skowron, “Rudiments of rough sets,” Information Sciences, vol. 177, no. 1, pp. 3–27, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. V. Leoreanu-Fotea and B. Davvaz, “Roughness in n-ary hypergroups,” Information Sciences, vol. 178, no. 21, pp. 4114–4124, 2008. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Biswas and S. Nanda, “Rough groups and rough subgroups,” Bulletin of the Polish Academy of Sciences Mathematics, vol. 42, pp. 251–254, 1994. View at Google Scholar
  10. J. S. Jiang, C. X. Wu, and D. G. Chen, “The product structure of fuzzy rough sets on a group and the rough T-fuzzy group,” Information Sciences, vol. 175, no. 1-2, pp. 97–107, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Q. Yin, J. M. Zhan, and P. Corsini, “Fuzzy roughness of n-ary hypergroups based on a complete residuated lattice,” Neural Computing and Applications, vol. 20, no. 1, pp. 41–57, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. Q. M. Xiao and Z. L. Zhang, “Rough prime ideals and rough fuzzy prime ideals in semigroups,” Information Sciences, vol. 176, no. 6, pp. 725–733, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. N. Kuroki, “Rough ideals in semigroups,” Information Sciences, vol. 100, no. 1–4, pp. 139–163, 1997. View at Google Scholar · View at Scopus
  14. N. Kuroki and P. P. Wang, “The lower and upper approximations in a fuzzy group,” Information Sciences, vol. 90, no. 1–4, pp. 203–220, 1996. View at Google Scholar · View at Scopus
  15. K. C. Gupta and M. K. Kantroo, “Generalized product of fuzzy subsets of a ring,” Fuzzy Sets and Systems, vol. 117, no. 3, pp. 419–429, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. O. Kazanci and B. Davvaz, “On the structure of rough prime (primary) ideals and rough fuzzy prime (primary) ideals in commutative rings,” Information Sciences, vol. 178, no. 5, pp. 1343–1354, 2008. View at Publisher · View at Google Scholar · View at Scopus
  17. N. Kuroki and J. N. Mordeson, “Structure of rough sets and rough groups,” Journal of Fuzzy Mathematics, vol. 5, no. 1, pp. 183–191, 1997. View at Google Scholar
  18. F. Li, Y. Yin, and L. Lu, “(ϑ,T)-fuzzy rough approximation operators and the TL-fuzzy rough ideals on a ring,” Information Sciences, vol. 177, no. 21, pp. 4711–4726, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Q. Yin and X. K. Huang, “Fuzzy roughness in hyperrings based on a complete residuated lattice,” International Journal of Fuzzy Systems, vol. 13, no. 3, pp. 185–194, 2011. View at Google Scholar · View at Scopus
  20. W. J. Liu, Y. D. Cu, and H. X. Li, “Rough fuzzy ideals and rough fuzzy prime ideals in semigroups,” Fuzzy Systems and Mathematics, vol. 21, no. 3, pp. 127–132, 2007. View at Google Scholar
  21. J. L. Zhang and Z. L. Zhang, “Rough subgroups and rough subrings,” Pure and Applied Mathematics, vol. 20, pp. 92–96, 2004. View at Google Scholar
  22. J. L. Zhang and Z. L. Zhang, “Fuzzy rough subgroups,” Fuzzy Systems and Mathematics, vol. 21, no. 3, pp. 127–132, 2007. View at Google Scholar
  23. Z. L. Zhang, J. L. Zhang, and Q. M. Xiao, Fuzzy Algebra and Rough Algebra, Wuhan University Press, Wuhan, China, 2007.
  24. B. Davvaz and V. Leoreanu-Fotea, “Applications of interval valued fuzzy n-ary polygroups with respect to t-norms (t-conorms),” Computers and Mathematics with Applications, vol. 57, no. 8, pp. 1413–1424, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. D. W. Sheng, Abstract Algebra, Science Publishing Press, Beijing, China, 2001.